# SDR SWIA202266500

- Difficulty date: August 9, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 42,189 hours, 38,385 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINGLET ACCESS PANEL 672LK LOWER EDGE 2NT FOR END SCREW HOLE HAS MISS DRILLED HOLE GOING THROUGH PANEL INTO STRUTTER AND THROUGH EDGE OF NUTPLATE ON AC SIDE      (C-CHECK RO 9/12/2022)    REMOVED AND  INSTALLED NEW RH WINGLET RIB AND NEW STRAP REF CRJ200 SRM 51-42-06, REF CRJ200 SRM 51-42-21, REF CRJ200 SRM 51-45-00 AND DWG# 600-15115 REV B, COMPLIED WITH SKYWEST TASKCARD 51-900-1003-SKY. REPAIRED ( 1 ) ONE ELONGATED HOLE ON PANEL # 672 LK, COMPLIED WITH CRJ-200 SRM 51-73-00 REPAIR NO. -07 PAGES 201 THRU 206.
